* Upcoming papers  
Subject Keyword Abstract Author
A Novel Approach of Admissibility for Singular Linear Continuous-time Fractional-order Systems

Saliha Marir, Mohammed Chadli*, and Djillali Bouagada
International Journal of Control, Automation, and Systems, vol. 15, no. 2, pp.959-964, 2017

Abstract : "This paper deals with the admissibility problem of linear descriptor fractional-order systems having fractional orders between 0 and 1. Necessary and sufficient admissibility conditions are obtained in terms of strict linear matrix inequalities. Then an observer-based controller is designed for the closed-loop system to be admissible. Numerical examples are presented to show the applicability of the proposed results."

Keyword : Control, observer-based control, fractional-order systems, singular systems, admissibility, strict LMIs.

Download PDF : Click this link

Business License No.: 220-82-01782